# SDR AALA201809139006

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 56,163 hours, 21,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR DAMPER PRESSURE WAS BELOW LIMITS.  DAMPER PRESSURE READS 800 PSI AT 13 DEGREE CELSIUS.  SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.
